# SDR DALA2025091406748

- Difficulty date: September 12, 2025
- Submitted: September 14, 2025
- Operation: Air carrier
- Aircraft: N547DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11595
- Aircraft time: 6,482 hours, 1,554 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

IMMEDIATELY AFTER LANDING F/A CALLED UP INFORMING US THEY HAD A STRONG DIRTY SOCK SMELL THAT BEGAN 5 MINUTES BEFORE LANDING AND DURING TAXI-IN.   FOUND RESIDUAL OIL IN NBR 2 ENGINE INLET-CONE. REPLACED SHAFT SEAL ON NBR 2 ENGINE AND PERFORMED ECS DECONTAMINATION REVERSE DUCT (LEVEL B) BURN PROCEDURE PER A321 AMM 21-00-00-615-803 AND 36-10-00-615-805 AND REPLACED BOTH RECIRCULATION FILTERS. (LP 7656533)
